I am 21 years old and have been on the shot (DEPO) since I was 18. I recently started having hot flashes and I wake up at night sweat profusely. Once I sit outside for a couple minutes I am fine. Also I have noticed since I have been on the shot I am very anxious. I would like someones opinion if their is a way to counteract these side effects or if I should just switch? I just really like the depo because so is very reliable for my-self. Please I would love some opinions.
So far, I have only been on the shot for about three months.
However, I have not really experienced anything out of the ordinary. In fact, any side effects I had when I was on the pill, I have not had with the shot.
BC works different for everyone, though. I think if you want something to counteract, you might talk to your doctor. Or maybe, for your anxiety, try to start meditating or start doing things like yoga. I know that they really help with those kinds of things.
I can't say what to do about the hot flashes. When I experience something like that, I just open a window or go outside for a little bit.
If you think you might do better with a different BC, try it out. If you don't like it, go back to the shot. It's really up to you. Each BC works different for people.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.